Jing WU


A New Queue Management Scheme for AIMD Based Flows with Proportional Fair Scheduling in Wireless Networks
Jing WU Jeonghoon MO Richard J. LA 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2009/06/01
Vol. E92-B  No. 6  pp. 2291-2294
Type of Manuscript:  LETTER
Category: Internet
Keyword: 
proportional fair schedulingadditive increase and multiplicative decreasequeue management
 Summary | Full Text:PDF(154.1KB)

A Novel Stability-Based Routing Protocol for Mobile Ad-Hoc Networks
Jenn-Hwan TARNG Bing-Wen CHUANG Fang-Jing WU 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2007/04/01
Vol. E90-B  No. 4  pp. 876-884
Type of Manuscript:  PAPER
Category: Network
Keyword: 
ad-hoc routing protocol
 Summary | Full Text:PDF(927.2KB)